# SDR AT0000266

- Difficulty date: May 2, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO COMPARTMENT LOWER AFT DOOR JAMB CORNER WAS CRACKED AT FASTENER HOLE.  CUT OUT CRACKED AREA, INSTALLED FILLERS, DOUBLERS AND TRIPLER IAW TIMCO SERVICE ORDER 151015-36912.
